27 Feb 2012
Yes! It made my stomach hurt and I felt nauseous the whole time that I had to take it. I also had a headache from beginning to end of prescription. And I do not mean your everyday headache but one so bad I felt like the top of my head was going to blow off! It also affected my equilibrium. My balance was off and I suffered terrible motion sickness .
16 Jul 2012
YES. I was taking for cramping and nausea for colitis. I had MORE diarrhea, MORE nausea, MORE cramping, dizziness, out of breath, and a bad taste in my mouth whenever I tried to eat or drink. Even water tasted bad. I was on Flagyl for 10 days and it was a horrible 10 days. About 1 week before my prescription was used up, I began Pro-Biotics. Now, after 3 weeks, I am almost back to normal - haven't felt this good for over 2 years.
I have NO diarrhea, NO cramping, and NO nausea. I can go out and not worry where the bathrooms are located. Mornings at work are now good!!
25 Aug 2010
All medicines have side effects but not everyone experiences them. You may find some of these patient reviews interesting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had ongoing problems with diverticulitis and usually take Cipro and Flagyl when its much worse. I saw a new Gastro doctor and he said for a ...
1 answer • 12 Feb 2011
and yeast infection
2 answers • 23 Feb 2013
... took my last dose of cipro and I am still having some pain in my bladder. Does this mean that it is not gone? I have been in pain for about 2 ...
3 answers • 1 May 2013